Aa
Aa
A
A
A
Close
Avatar universal

Can filler in the nasal folds cause intense pain

Hi I had dermal filler in the nasal fold area and botox in my jaw and neck.The pain started about a day after the injections  The pain was in the left side and in my cheek bone,upper and lowerjaw,also in my teeth and gums and my temple.It felt like someone was smashing a glass into my face After about15mins ofthis excruciating pain not receding I took 30mgcodeine and then another after 20mins.It's been about an hour and the pain has eased back to about a 4/10 and I basically wanted to know if fillers such as Juververm can cause this much pain after so many days
1 Responses
Sort by: Helpful Oldest Newest
363281 tn?1643235611
Hello~To be honest, I really don't know. I have requested that this post be sent to possibly a forum that knows more about dermatology and other related issues.

I hope you can get some answers on this.
Helpful - 0
Have an Answer?

You are reading content posted in the Dermatology Community

Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions